# SDR FDEA201008253124

- Difficulty date: August 25, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6021504
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 2 UPPER SURFACE OTBD CORNER FOUND EXISTING REPAIR.   EXISTING REPAIR AT RT WING SLAT NR2 UPPER SURFACE OTBD CORNER EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA.  EXISTING REPAIR REMOVED IAW SRM 51-31-01, VOL II REV 96.  NEW REPAIR ACCOMPLISHED IAW EA 8-5750-143411, TITLE - WINGS : FLIGHT CONTROLS - RT WING NR 2 SLAT UPPER SKIN CRACK - PERMANENT REPAIR.  EO 8-5100-7-5001 A7 PT.2.  THIS REPAIR IS CLASSIFIED   AS MAJOR IAW GMM 6-2-100 REV 111.
